# SDR DL76S972280

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3210
- Condition: Dented
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / STA 1241 / STRG. 33L :                    REPAIR FOR SKIN DENT. THE SKIN JUST AFT OF THE STA 1241 FRAME WAS FOUND DENTED AT S-33L.  NO UNDELYING STRUCTURE WAS FOUND DAMAGE.  THE SKIN DENT WAS CUTOUT AND REPAIRED WITH A DOUBLER PER SRM.  ER/A  363147-14 WAS ISSUED TO TRACK THE DTA ASPECTS OF THE REPAIR.
